# SDR ASAA2025102361895

- Difficulty date: October 23, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 13,446 hours, 3,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2960339ATSMRO
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AFT INBOARD SEAT TRACK HAS LOCK HOLES THAT ARE ELONGATED OUT OF LIMITS. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED PILOT AFT INBOARD SEAT TRACK IAW CMM IPECO 53-01-02. SRXR430X.
